Volume 14, Number 2
Preview Issue Next Issue

Purchase

S. Yang and Q. Cai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 97-101

Full Article 0 0 Article preview

Purchase

W. Miao and J. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 102-114

Full Article 0 0 Article preview

Purchase

W. Hou and E. Jiang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 115-127

Full Article 0 0 Article preview

Purchase

Y. Yuan and C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 128-135

Full Article 0 0 Article preview

Purchase

Z. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 136-148

Full Article 0 0 Article preview

Purchase

H. Xie and H. Dai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 149-156

Full Article 0 0 Article preview

Purchase

H. Yang, X. Yang and Y. Wang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 157-170

Full Article 0 0 Article preview

Purchase

X. Wang and L. Lu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 171-179

Full Article 0 0 Article preview

Purchase

H. Li and J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 180-192

Full Article 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved